Top 7 650 mg Arthritis Pain Tablets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

400 Count, Amazon Basic Care Acetaminophen Extended-Release Tablets, Arthritis Pain, 650 mg

#ad
Amazon Basic Care #ad - Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. This product is a pain reliever and fever reducer for adults.

Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Effective for minor arthritis pain. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Under 18 years of age, ask a doctor. This product is gluten free. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, the common cold, headache, backache, premenstrual and menstrual cramps, toothache.

Push & turn cap: the container has a child-resistant cap. Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

2. Good Sense

#ad

Good Sense Acetaminophen ExtendedRelease Tablets Arthritis Pain, 650 mg, 400 Count

#ad
Good Sense #ad - Active ingredient: acetaminophen extended-release Tablets, 650 mg Arthritis Pain active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Premenstrual and Menstrual Cramps, Headache, the Common Cold, Backache, Toothache. Explaining arthritis: arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people.

Chronic conditions: as the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese. Purpose: acetaminophen extended-release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Width3.07 Inches
Part Numberbergw-929
ModelCSAVBLK;ASD;LF

3. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, toothache, backache, muscle aches, the common cold, joint ache, knee pain, headache, including those due to arthritis, and pre-menstrual and menstrual cramps.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

4. Good Sense

#ad

Arthritis Pain, 650 mg, 100 Count, GoodSense Acetaminophen Extended-Release Tablets

#ad
Good Sense #ad - Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Headache, Premenstrual and Menstrual Cramps, the Common Cold, Backache, Toothache.

Explaining arthritis: arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people. Active ingredient: acetaminophen extended-release Tablets, 650 mg Arthritis Pain active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain.

Chronic conditions: as the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese. Purpose: acetaminophen extended-release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height2.06 Inches
Length2.13 Inches
Weight0.28 Pounds
Width4 Inches
Part Number54478
Model54478

5. Equate

#ad

Equate Arthritis Pain Bonus Pack, Acetaminophen Extended-Release Tablets, 650 Milligram, 325 Count Bottle

#ad
Equate #ad - Compare to Tylenol Arthritis Pain active ingredient. Do not use with other medicines containing Acetaminophen. Pain reliever / Fever Reducer. Acetaminophen extended-Release Tablets, 650mg, in 325ct Bonus Pack. For the temporary relief of minor arthritis pain.
BrandEquate #ad
ManufacturerEquate #ad

6. Members Mark

#ad

2 pk., Member's Mark 650 mg Arthritis Pain Tablets 200 ct.

#ad
Members Mark #ad - Relieves muscle aches and pains and menstrual cramps. Headache, toothache and common cold. Fever reducer. Temporarily relieves minor pain of arthritis and other aches and pains. 400 caplets, 650 mg Acetaminophen, 8 hour extended release.
BrandMembers Mark #ad
ManufacturerMembers Mark #ad
Part NumberZY-ghm-202009022-2-117

7. Tile

#ad

290 Ct, Tylenol Arthritis Pain Caplets

#ad
Tile #ad - These caplets have a bi-layer design to deliver fast-acting arthritis pain relief. Fast-acting relief lasts up to eight hours. Tylenol, the #1 doctor-recommended brand of pain relievers. Temporarily relieves minor arthritis pain. 650 milligrams of acetaminophen per caplet.
BrandTile #ad
ManufacturerTile #ad
Part NumberTA650
ModelTA650